MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II C/R FEM TR SZ 7 {} LEFT; PRSTHSIS,KNEE,PATLL/FEORTIBIL,SMICOSTRAIND,UNCMET OROUS,COTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. GNS II C/R FEM TR SZ 7 {} LEFT; PRSTHSIS,KNEE,PATLL/FEORTIBIL,SMICOSTRAIND,UNCMET OROUS,COTD,POLYMR/METL/POLYMR
Catalog Number 71430012
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported tha a revision surgery was done because the patient did not have adequate flexion of the knee post surgery.Initial surgery was approximately 3 years ago.The reason for revision was not related to implant malfunction.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no clinical supporting documents were provided to conduct a thorough analysis of the reported issue. no medical assessment can be rendered.Without the actual product involved and/or device information, our investigation cannot proceed. if the device or new information is received in the future, this complaint can be re-opened. no further actions are being taken at this time. we consider this investigation closed.

Brand Name
GNS II C/R FEM TR SZ 7 {} LEFT
Common Device Name
PRSTHSIS,KNEE,PATLL/FEORTIBIL,SMICOSTRAIND,UNCMET OROUS,COTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7781185
Report Number1020279-2018-01521
Device Sequence Number1757863
Product Code MBH
UDI-Device Identifier03596010211064
UDI-Public03596010211064
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71430012
Device Lot NumberASKU
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;